MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BRACKET,ON/OFF VALVE,1200CC CANISTERS

Medline Industries, LP MEDLINE; BRACKET,ON/OFF VALVE,1200CC CANISTERS
Catalog Number OR159
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that as operating staff was cleaning up after a case as they usually do, they went to grab the medline suction cannister and the red tubing broke off from the cannister holder.This has happened 2 times so far.
 
Additional Manufacturer Narrative
The customer reported that operating staff went to grab the medline suction cannister and the red tubing broke off from the cannister holder and stated this has happened 2 times so far.Visual inspection was conducted with the provided pictures, and it was found that the item was broken.At this time, the reported concern was confirmed, as the item was broken.The suspected root cause is undetermined at this time, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BRACKET,ON/OFF VALVE,1200CC CANISTERS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50753726
Report Number1417592-2026-39117
Device Sequence Number9414818
Product Code KDQ
UDI-Device Identifier20888277407975
UDI-Public20888277407975
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR159
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown